drug withdrawal symtom and how to stop
- Muhammad Arifinสมาชิก
Mar 21, 2017 at 12:03 AMDock evening, I want to share before. Since junior high school third grade I've been taking Trihexypenidyl (THP) and dexamethasone Hansen or often called the Double H, now I 20thn age. Means it's more or less 6thn I've been taking this medication regularly in small doses to large, I have also been taking this drug until 20butir gradually in 1 day. Now I'm addicted to this drug dock, if I do not eat this drug that I feel are headache, sweating, loss of appetite, nausea, etc. Who want me to ask how to overcome my addiction? Do I have to go to rehabilitation centers? Or just to the nearest health center alone? I want to seek treatment but fear dock, because many who say it is similar to the drug, is it true? We are the solution. thank youกิติยา สันติพาณิชย์วงศ์แพทย์
Mar 21, 2017 at 10:13 AM
Good morning, Muhammad Arifin.
Actually, patient has own indication for drug using because there are always both advantage and adverse effects. Your symtoms such as headache, sweating, loss of appetite, nausea, these are drug withdrawal effects. It’s hard to quit by yourself but the doctor can give you good suggestions. So, please contact your doctor as soon as possible or Alodokter App.
Wish to be useful.
ต้องการถามแพทย์? หรือ อยากแบ่งปันประสบการณ์ของคุณ?
- 3 ตอบประมาณ 2 เดือนคำตอบโดยแพทย์
- 2 ตอบประมาณ 1 ปีคำตอบโดยแพทย์
- 1 ตอบประมาณ 1 ปีคำตอบโดยแพทย์